# SDR UIEA200400155

- Difficulty date: September 18, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: A4321710016
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, CAPTAINS AIRSPEED INDICATED 80 KNOTS.  FIRST OFFICERS INDICATED 0.  AIRCRAFT RETURNED TO BLOCKS CAPTAIN IND 100 KNOTS, F/O'S IND 0.  CHECKED BRAKE TEMPERATURE FOR POSSIBLE HIGH ENERGY STOP.  INDICATED NORMAL RANGE, NO FURTHER INSPECTION REQUIRED PER MM 5-5-10.  REINSTALLED BOTH INDICATORS AFTER CHECKED HOSES AND CONNECTIONS.  PERFORMED PITOT-STATIC TEST WITH TESTER, AIR DATA TEST SET.  SYSTEM LEAK CHECKED NORMA, INSPECTION NORMAL AS PER MM 34-11-00 AND 34-13-05.  REF TO DMI NR M04-069/ F/O'S MACH IND HAS FLA IN VIEW.  (M)
